Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Adjunction of subfield closures to ordered division rings


Author: Arno Jaeger
Journal: Trans. Amer. Math. Soc. 73 (1952), 35-39
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049169-6
MathSciNet review: 0049169
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. H. Neumann, On ordered division rings, Trans. Amer. Math. Soc. vol. 66 (1949) pp 202-252, part II. MR 0032593 (11:311f)
  • [2] L. W. Cohen and Caspar Goffman, The topology of ordered abelian groups, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 310-319. MR 0032648 (11:324b)
  • [3] B. L. van der Waerden, Moderne Algebra, vol. I, 2d ed., Berlin, Springer, 1937.
  • [4] E. Steinitz, Algebraische Theorie der Körper, ed. by R. Baer and H. Hasse, Berlin and Leipzig, de Gruyter, 1930.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049169-6
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society